Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Penguin Lancer

What do you think the min couse for tane would be

Recommended Posts

I am sick of the side-effects, both mental and physical. I just want this to be over, but I don't wanna stop to soon.

depending on your progress many docs will cut back on the dosage (as opposed to stopping it completely) to help reduce the side effects...what problems are you experiencing?

Link to post
Share on other sites

Dry lips/Skin and random bouts of crying/depression. The latter has become more common.

depression??? I would stop and tell your derm now..

The accutane is working amazingly, and if I only have about a month left, I wanna stick it out.

But any longer than that and I may wanna stop...

Link to post
Share on other sites

I am sick of the side-effects, both mental and physical. I just want this to be over, but I don't wanna stop to soon.

i am on the same dose, and my side effects are pretty bad too.... my derm said that i should stop in june, which would make 5 months.... so i think you are nearing the end if your face has cleared up. (even a little)

Link to post
Share on other sites

I am sick of the side-effects, both mental and physical. I just want this to be over, but I don't wanna stop to soon.

i am on the same dose, and my side effects are pretty bad too.... my derm said that i should stop in june, which would make 5 months.... so i think you are nearing the end if your face has cleared up. (even a little)

i cant fathom someone who had bad acne but is now clearing up being depressed. Id be on top of the world if my face was clearing up. And yes i know depression is a side effect but i still cant imagine it.

Link to post
Share on other sites

I am sick of the side-effects, both mental and physical. I just want this to be over, but I don't wanna stop to soon.

i am on the same dose, and my side effects are pretty bad too.... my derm said that i should stop in june, which would make 5 months.... so i think you are nearing the end if your face has cleared up. (even a little)

i cant fathom someone who had bad acne but is now clearing up being depressed. Id be on top of the world if my face was clearing up. And yes i know depression is a side effect but i still cant imagine it.

Most of the time I'm not depressed about my skin. It's just random depression for no apparent reason, or if there is a reason, It is something that usually would not bother me.

Link to post
Share on other sites

If u are feeling depressed then report it immediately to your doctor and maybe he can adjust the dose. If you are feeling suicidal then that is another matter, stop and get help right away. If you are depressed for no reason and don't know why, then find something to do to keep yourself distracted. You are only a month away, I would be feeling great!!!

Tell yourself that next time you are feeling depressed or crying that you only have a month to go and or see a therapist if you hve too. I am on my third round of accutane and on my second month with 4 to 6 more months to go!!!! Not to make light of your situation, but hell, I ought to be depressed!!!! :boohoo:

Link to post
Share on other sites

I was tired of accutane but mostly b/c of the dry skin. I didn't even finish my 5 month course. I skipped 10 days(I still have the pills). Sometimes I would take it every other day etc. Once your skin is clear is harder to continue. Thank God I cleared up. Of course I would not recommend you to stop, but I now what you mean.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×